JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • A NOTE ON LPI DOMAINS
  • Hu, Kui ; Wang, Fanggui ; Chen, Hanlin ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 3, 2013, Pages 719~725
  • DOI : 10.4134/BKMS.2013.50.3.719
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • ON SOME MODULAR EQUATIONS AND THEIR APPLICATIONS I
  • Yi, Jinhee ; Cho, Man Gi ; Kim, Jeong Hwan ; Lee, Seong Hoi ; Yu, Jae Myung ; Paek, Dae Hyun ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 3, 2013, Pages 761~766
  • DOI : 10.4134/BKMS.2013.50.3.761
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • SECTIONAL SURVATURES OF THE SIEGEL-JACOBI SPACE
  • Yang, Jae-Hyun ; Yong, Young-Hoon ; Huh, Su-Na ; Shin, Jung-Hee ; Min, Gil-Hong ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 3, 2013, Pages 787~799
  • DOI : 10.4134/BKMS.2013.50.3.787
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • NOTE ON NULL HELICES IN
  • Choi, Jin Ho ; Kim, Young Ho ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 3, 2013, Pages 885~899
  • DOI : 10.4134/BKMS.2013.50.3.885
  • Abstract(view)
PDF Download(new window)
18
  • INTERPOLATIONS FOR HÖLDER'S INEQUALITY
  • Izuchi, Kei Ji ; Izuchi, Kou Hei ; Ohno, Shuichi ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 3, 2013, Pages 901~914
  • DOI : 10.4134/BKMS.2013.50.3.901
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • SEMI-SLANT SUBMERSIONS
  • Park, Kwang-Soon ; Prasad, Rajendra ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 3, 2013, Pages 951~962
  • DOI : 10.4134/BKMS.2013.50.3.951
  • Abstract(view)
PDF Download(new window)
23
  • Abstract(view)
PDF Download(new window)
24
  • Abstract(view)
PDF Download(new window)
25
  • Abstract(view)
PDF Download(new window)
26
  • Abstract(view)
PDF Download(new window)
27
  • RIGHT AND LEFT FREDHOLM OPERATOR MATRICES
  • Djordjevic, Dragan S. ; Kolundzija, Milica Z. ;
  • Bulletin of the Korean Mathematical Society, volume 50, issue 3, 2013, Pages 1021~1027
  • DOI : 10.4134/BKMS.2013.50.3.1021
  • Abstract(view)
PDF Download(new window)
28
  • Abstract(view)
PDF Download(new window)
29
  • Abstract(view)
PDF Download(new window)
30
  • Abstract(view)
PDF Download(new window)